Title of article :
Approximation of functional equations in intuitionistic fuzzy C ∗ -algebras
Author/Authors :
Vahidi, Javad Department of Mathematics - Iran University of Science and Technology, Tehran, Iran
Pages :
10
From page :
351
To page :
360
Abstract :
In this paper, we study a positive-additive functional equation in intuitionistic fuzzy C ∗ -algebras. Using fixed point methods, we approximate the positive-additive functional equation in intuitionistic fuzzy C ∗ -algebras.
Keywords :
Functional equation , fixed point , generalized Hyers-Ulam stability , functional inequality , linear mapping , intuitionistic fuzzy C ∗ -algebra
Journal title :
International Journal of Nonlinear Analysis and Applications
Serial Year :
2020
Record number :
2606689
Link To Document :
بازگشت